CBS Announces 2013-2014 Prime Time Schedule New & Returning Series ‘NCIS’, ‘The Good Wife’, ‘Hostages’ & More

by

cbs-logoCBS has announced their new 2013-14 schedule, including the series return of three of TV’s most-watched dramas: NCIS, NCIS: Los Angeles and Person of Interest. The network will feature eight new series in their upcoming seasons, to build on their reputation as America’s top-rated network.

RELATED | FOX Announces New Primetime Series For 2013-2014 Television Season

Keeping with their status, CBS will finish the current season as the top-rated network in viewers for the 10th time in 11 seasons, #1 in the adults 25-54 demographic and #1 in adults 18-49 for the first time since the 1991-1992 season.


The new 2013-2014 schedule is:

On Monday, the veteran comedy HOW I MET YOUR MOTHER begins its climactic final season at 8:00 PM, providing a strong lead-in for the new single-camera ensemble comedy WE ARE MEN at 8:30 PM. The top-rated comedy of the night, 2 BROKE GIRLS, is at 9:00 PM, seamlessly leading into the new Chuck Lorre comedy MOM at 9:30 PM.  At 10:00 PM, HOSTAGES will launch in the fall, building to a season finale in January.  Soon after, INTELLIGENCE will take over the time period for the season.

Michael Emerson, Kevin Chapman, Taraji P Henson, Jim Caviezel of the CBS series PERSON OF INTEREST. Photo: Frank W Ockenfels 3 /CBS ©2012 CBS Broadcasting Inc. All Rights Reserved.On Tuesdays, CBS makes a key scheduling move at 10:00 PM, creating a powerhouse lineup in which the three top-rated dramas on television now air on the same night. The most-watched series on television, NCIS, returns at 8:00 PM, followed by the #2-rated drama NCIS: LOS ANGELES at 9:00 PM. The #3-rated drama and fastest-growing series, PERSON OF INTEREST, caps the night at 10:00 PM.

On Wednesday, CBS’s strong lineup returns with the popular reality series SURVIVOR kicking off the night at 8:00 PM. The highest-rated drama of the night, CRIMINAL MINDS, returns at 9:00 PM, followed by the time-period-winning CSI: CRIME SCENE INVESTIGATION at 10:00 PM.

On Thursday, CBS is expanding its comedy lineup from 8:00-10:00 PM. The #1-rated comedy, THE BIG BANG THEORY, returns at 8:00 PM, giving a powerful lead-in to the new Will Arnett comedy THE MILLERS. THE CRAZY ONES, featuring the return to series television of the legendary Robin Williams, opens the new comedy hour at 9:00 PM, followed by the return of the #2-rated comedy on TV, TWO AND A HALF MEN, at 9:30 PM. The #1-rated new drama, ELEMENTARY, caps the night at 10:00 PM.

On Friday, CBS moves an established drama to the middle of the lineup to strengthen a winning night. At 8:00 PM, the Emmy Award-winning and time period leader UNDERCOVER BOSS returns. The popular drama HAWAII FIVE-0 establishes a new beachhead at 9:00 PM, leading perfectly into BLUE BLOODS, the top-rated series of the night, at 10:00 PM.

On Saturdays, CBS has another hour of comedy. COMEDYTIME will feature encore broadcasts of the Network’s hit comedies at 8:00 PM, followed by the popular CRIMETIME programming at 9:00 PM, and the night’s top-rated broadcast 48 HOURS at 10:00 PM.

On Sunday, CBS’s critically acclaimed lineup returns intact with the top-rated, award-winning news magazine 60 MINUTES  at 7:00 PM, followed by Emmy Award winner THE AMAZING RACE at 8:00 PM, the critical favorite THE GOOD WIFE at 9:00 PM and THE MENTALIST at 10:00 PM.


CBS TELEVISION NETWORK

2013-2014 PRIME TIME SCHEDULE
(N=New, NT=New Time, all times ET/PT)

MONDAY

  • 8:00-8:30 PM  HOW I MET YOUR MOTHER
  • 8:30-9:00 PM  WE ARE MEN (N)
  • 9:00-9:30 PM  2 BROKE GIRLS
  • 9:30-10:00 PM MOM (N)
  • 10:00-11:00 PM HOSTAGES (N)
  •  INTELLIGENCE (Mid-Season) (N)

TUESDAY

  • 8:00-9:00 PM  NCIS
  • 9:00-10:00 PM NCIS: LOS ANGELES
  • 10:00-11:00 PM PERSON OF INTEREST (NT)

WEDNESDAY

  • 8:00-9:00 PM  SURVIVOR
  • 9:00-10:00 PM CRIMINAL MINDS
  • 10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

THURSDAY

  • 8:00-8:30 PM  THE BIG BANG THEORY
  • 8:30-9:00 PM  THE MILLERS (N)
  • 9:00-9:30 PM  THE CRAZY ONES (N)
  • 9:30-10:00 PM TWO AND A HALF MEN (NT)
  • 10:00-11:00 PM ELEMENTARY

FRIDAY

  • 8:00-9:00 PM  UNDERCOVER BOSS
  • 9:00-10:00 PM HAWAII FIVE-0 (NT)
  • 10:00-11:00 PM BLUE BLOODS

SATURDAY

  • 8:00-8:30 PM  COMEDYTIME SATURDAY (N)
  • 8:30-9:00 PM  COMEDYTIME SATURDAY (N)
  • 9:00-10:00 PM CRIMETIME SATURDAY
  • 10:00-11:00 PM 48 HOURS

SUNDAY

  • 7:00-8:00 PM  60 MINUTES
  • 8:00-9:00 PM  THE AMAZING RACE
  • 9:00-10:00 PM THE GOOD WIFE
  • 10:00-11:00 PM THE MENTALIST